Details for Lobotomies: an alert
PropertyValue
NameLobotomies: an alert
Description

"Lobotomies: an alert," American Journal of Psychiatry 129:1 July 1972.

A letter alerting the psychiatric community to the upsurge in lobotomy and psychosurgery in the US and worldwide.

Filenamelobotomies.pbreggin.1972.pdf
Filesize388.93 kB
Filetypepdf (Mime Type: application/pdf)
Creatorwebadmin
Created On: 01/15/2008 13:48
ViewersEverybody
Maintained byEditor
Hits7741 Hits
Last updated on 01/15/2008 13:50
Homepage
CRC Checksum
MD5 Checksum

 

WARNING!

Most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should be done carefully under experienced clinical supervision. Methods for safely withdrawing from psychiatric drugs are discussed in Dr. Breggin's new book, Psychiatric Drug Withdrawal: A Guide for Prescribers, Therapists, Patients, and Their Families.